# SDR REXA2019613050822

- Difficulty date: May 25, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 29,476 hours, 27,244 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Retainer
- Part number: 60137003299
- Condition: Cracked
- Location: Access Pnl Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON ACCESS PANEL 412BT HAS CRACKED SEAL RETAINER.  REMOVED AND REPLACED SEAL RETAINER IAW CRJ200 SRM 51-42-06
